Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Having Gastroenteritis. Not having bowel movement. Taking medication. Reason, treatment?

hi. please help me. i just came out the hospital at 4;30 am.they told me i have gastroenteritis . im taking 3 different pills one for pain, one for diahrea and other for vomiting . but now i have a bigger promblem i havent poop all day yesturday n today, my stomache is full and i feel like im fool of poop. but nothing comes out. im worry. please tell me what to do?
Asked On : Wed, 1 Aug 2012
Answers:  1 Views:  193
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
gastroenteritis mean some kind of infection in your intestines which causes diarrhea and pain.
diarrhea is bodys natural defense mechanism to flush out the bacteria which are causing infections
it looks like the medicine for diarrhea given to you has bring this change in your bowel
considering your enteritis here are some suggestions which might help you
1)take plenty of juices and fluids
2)consume fibers in your diet
3)you can stop the pain medicine if there is no pain
4)do some light exercise may be walking for a few mins.this will regularize your bowel
5)consume luke warm water
6)most importantly have patience as it takes some shuffling before the things are set to there positions
god bless
Answered: Wed, 1 Aug 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor